University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A CLASSIFICATION OF DEGENERATE HOPF BIFURCATIONS WITH O(2) SYMMETRY

GOLUBITSKY, M and ROBERTS, M (1987) A CLASSIFICATION OF DEGENERATE HOPF BIFURCATIONS WITH O(2) SYMMETRY JOURNAL OF DIFFERENTIAL EQUATIONS, 69 (2). pp. 216-264.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
GOLUBITSKY, MUNSPECIFIEDUNSPECIFIED
ROBERTS, MUNSPECIFIEDUNSPECIFIED
Date : 15 September 1987
Identification Number : 10.1016/0022-0396(87)90119-7
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:46
Last Modified : 17 May 2017 11:46
URI: http://epubs.surrey.ac.uk/id/eprint/832630

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800